| Model Number |
IQ200 SELECT 2008 TESTED |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported leukocytes were not detected on a urine sample on the iq200 instrument causing a delay in patient treatment.Based on available information there was a delay on patient treatment for one patient sample.There was a 10 to 12-hour delay on patient treatment.The patient received antibiotic treatment.Erroneous results reported: zero wbc.Corrected result: 197 wbcul, and 122 wbcul.Leukocytes were not detected on a haematuric urine sample on the iq200 instrument causing a delay in patient treatment.No bacteria detected.This analysis was carried out on the urine of a patient admitted to the emergency room because haematuric urine.Detection of a urinary infection by a strip test was performed.The customer stated that the urine had been diluted to 1/26th as recommended because it was very haematic.The sample was then diluted to 1/2.The leukocytes were detected small particles were then detected, so a gram stain was completed, gram-negative bacilli were observed.The patient received antibiotic treatment(phosphomycin) for a simple urinary infection.
Additional Manufacturer Narrative
The assignable cause of the event could not be conclusively determined but the resolution was to stop the automatic validation strategy, customer will continue to monitor to ensure there is no recurrence of the issue.Bec internal identifier - (b)(4).